Claritin and body aches

Posted By
tedtell1
5/15/2018 8:27am
View other posts by
Activity
Replies: 5

Friends;

A friend who has been undergoing chemo and immunotherapy for another type of cancer said she had been told that doing a double dose of claritin (not d) can help with body aches associated with therapy. You take the doses for a couple days before then a couple days after. She has not tried it yet. Has anyone tried it and did it work? My body aches after infusions are getting really bad...especially my hips and thighs. Would love to find something that could help.

Blessings to all of you warriors,

Ted

Ted

maryb-z - (5/15/2018 - 5:16pm)

Yes! I took Claritin while getting TVec injections. It worked for me. Good luck!

No One Fights Alone

marta010 - (5/16/2018 - 3:36pm)

Just curious on why/how the Claritin helps with body aches??

marta010 - (5/16/2018 - 3:44pm)

Just curious on why/how the Claritin helps with body aches??

maryb-z - (5/17/2018 - 6:51pm)

I don't know the science behind it but another warrior suggested it to me and I found it beneficial. My doc didn't know why but was happy it lessoned my aches.

No One Fights Alone

maryb-z - (5/17/2018 - 6:51pm)

I don't know the science behind it but another warrior suggested it to me and I found it beneficial. My doc didn't know why but was happy it lessoned my aches.

No One Fights Alone